uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
A note on Harnack inequalities and propagation sets for a class of hypoelliptic operators
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2010 (English)In: Potential Analysis, ISSN 0926-2601, E-ISSN 1572-929X, Vol. 33, no 4, 341-354 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2010. Vol. 33, no 4, 341-354 p.
National Category
URN: urn:nbn:se:uu:diva-163373DOI: 10.1007/s11118-010-9172-2OAI: oai:DiVA.org:uu-163373DiVA: diva2:463820
Available from: 2011-12-12 Created: 2011-12-12 Last updated: 2012-05-23Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.1007/s11118-010-9172-2

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Analysis and Applied Mathematics
In the same journal
Potential Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 165 hits
ReferencesLink to record
Permanent link

Direct link